Advertisement

Reactions Weekly

, Volume 1769, Issue 1, pp 314–314 | Cite as

Multiple drugs

Various toxicities: 2 case reports
Case report
  • 94 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

  • * Drug interaction

In a report, 2 patients were described, of whom, a 42-year-old woman developed acquired resistance following concomitant administration of cobicistat/elvitegravir/emtricitabine/tenofovir alafenamide and calcium carbonate, and a 35-year-old woman developed acquired resistance following treatment with efavirenz/emtricitabine/tenofovir disoproxil fumarate and following concomitant administration of cobicistat/elvitegravir/emtricitabine/tenofovir alafenamide and folinic acid. Additionally, the 35-year-old woman developed fever, transaminase elevation and diffuse morbilliform rash during treatment with clindamycin [not all routes stated; durations of treatments to reactions onsets not stated].

Case 1: The 42-year-old woman, who was diagnosed with cerebral...

Reference

  1. Kang-Birken SL, et al. HIV Viral Rebound Due to a Possible Drug-Drug Interaction between Elvitegravir/Cobicistat/Emtricitabine/Tenofovir Alafenamide and Calcium-Containing Products: Report of 2 Cases. Journal of the International Association of Providers of AIDS Care 18: 7 Jan 2019. Available from: URL: https://doi.org/10.1177/2325958218821653 - USA

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations